# SDR HNAA2023032400093

- Difficulty date: March 14, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 40,935 hours, 36,463 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH CARGO DOOR SILL #1 CORRODED (LEVEL2).  REPAIRED IAW SRM 51-20-03, 51-20-03, AND 51-21-06
